# SDR GTIA2025092939097

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 41,206 hours, 18,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348008225400
- Condition: Cracked
- Location: Zone 100
- Part time: 41,206 hours, 18,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN FASTENER HOLE (LOWER INBOARD POSITION) LOCATED AT FR 68 DOOR STOP FITTING 1 RH SIDE. RAF 3589624-01 GENERATED -PERFORMED REPAIR ON FASTENER HOLE (LOWER INBOARD POSITION) LOCATED AT FR.68 DOOR STOP FITTING #1 RH SIDE SRM 53-41-12-300-008, 53-41-12-300-010 AND D53480082 REPAIR CATEGORY B INSPECTION THIS REPAIR AT DEFINED INTERVALS, REPAIR EMBODIMENT 24500 FC,FH NOT RELEVANT SUBSEQUENT INSPECTIO AT INTERVALS:10700 FC, FH NOT RELEVANT SRI 53-41-12-205-009
